Title: | The Doyen-Wilson theorem for maximum packings of K-n with 4-cycles |
Authors: | Fu, HL Lindner, CC 應用數學系 Department of Applied Mathematics |
Issue Date: | 15-Mar-1998 |
Abstract: | Necessary and sufficient conditions are given to embed a maximum packing of K-m with 4-cycles into a maximum packing of K-n with 4-cycles, both when the leave of the given packing is preserved, and when the leave of the given packing is not necessarily preserved. |
URI: | http://hdl.handle.net/11536/32727 |
ISSN: | 0012-365X |
Journal: | DISCRETE MATHEMATICS |
Volume: | 183 |
Issue: | 1-3 |
Begin Page: | 103 |
End Page: | 117 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.